Econometrica: Jan 1982, Volume 50, Issue 1

On the Asymptotic Properties of Estimators of Models Containing Limited Dependent Variables

https://doi.org/0012-9682(198201)50:1<27:OTAPOE>2.0.CO;2-T
p. 27-42

Peter M. Robinson

For the Tobit model with independent observations, Amemiya [1] has established the strong consistency and asymptotic normality of a stationary point, @Q, of the log-likelihood. The likelihood for dependent observations may be computationally intractable, so the behavior of @Q in the presence of serially correlated observations is of interest. Under a relaxation of Amemiya's assumption of independence, we prove that @Q is strongly consistent and asymptotically normal, and give an expression for the limiting covariance matrix.

Log In To View Full Content

Back